# SDR UPS02439170

- Difficulty date: August 26, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FORWARD MOST LEFT SIDE EMERGENCY LIGHT IN COURIER COMPARTMENT IS INOP.  REMOVED AND REPLACED LEFT SIDE EMERGENCY LIGHT.
